mental-health-icon

Sexual OCD

I am studying MBBS. I am under escitalopram and mirtazipine for the past 6 months because I am under huge anxiety during exams and I have avoidance behavior where I just stop studying if I am depressed regarding exams because I have lot of backlogs. The real problem is Im not able to concentrate in daily life because of OCD. I have had OCD of different kinds right from childhood where I thought I was an adopted child and I would fret when I think about it. Because i was small i dint tell my parents and it gradually weakened. During early college days i had this obsessive thoughts that i may be homosexual when i find someone good looking. It would stress me a lot and i would find solace in porn again by watching beautiful women.To be very honest i do not like to have sexual relations with a man. Now suddenly for the past few days i have been getting pedophile OCD. When i was in my pediatric posting i saw this cute 12 yr old girl which sparked obsessive thoughts like do i like that gal
views-icons 53 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Sexual OCD

doctor profile image
Dr. Vikas Khanna Delhi | Hypnotherapist
Answered
Sexual O.C.D is a direct offshoot of cultural moral conditioning. The do's and the dont's . The suppression of sexual thoughts by another set of thoughts which says "that this is what you should think" "divert it, think something else". Have you realized that there is a war waging inside....between what is and what should be. If you let any kind of thoughts come(immoral) and be o.k with it , you will get surprisingly looser from the clutches of o.c.d. This fear of wrong and the concept of right has caused the problem , you are currently in. Can you let go of this??
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sugandha Gupta Delhi | Psychiatrist
Answered
Hello, the symptoms that you have mentioned seem to suggest Obsessive compulsive disorder (OCD). As I understand you have been prescribed Escitalopram and Mirtazapine by a psychiatrist. My sincere advice for you is to seek a consultation with your treating psychiatrist and discuss other options of treatment with him, including behavioral therapy. Hope this helps you..
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO